IJPAM: Volume 76, No. 5 (2012)

ODD DIMENSIONAL CIRCULATE GEOMETRY

Liudmila Filipova
Technical University-Sofia
Branch Plovdiv
25, Tsanko Diustabanov Str., Plovdiv, 4000, BULGARIA


Abstract. Following the paper [1] from G. Stanilov, in this paper we consider odd dimensional circulate geometry. At first we prove that the set of the non-degenerated circulate matrices is a group and find the corresponding transformations, which arise the odd dimensional circulate geometry. Then we find some numerical invariants.

Received: February 12, 2012

AMS Subject Classification: circulate matrix, circulate geometry, Lie group, Klein geometry, numerical invariant

Key Words and Phrases: 51N30, 51P05, 15A04, 15B05, 20C33, 20H20, 53C65

Download paper from here.



Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2012
Volume: 76
Issue: 5